# SDR SWIA202162343

- Difficulty date: August 18, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PCU #3 BACKLASH FAILED   (C-CHECK RO 11-05-2021)   REMOVED AND REPLACED #3 RUDDER PCU REF CRJ700 AMM 27-23-01-400-801-A01. LEAKAGE TEST GOOD.  OPERATIONAL CHECKOUT GOOD.  BACKLASH TEST GOOD REF CRJ700 AMM27-21-00-720-803-A01. SKYWEST TASKCARDS 27-320-1001-SKY AND 27-320-101-A01 COMPLIED WITH.
